# SDR AU970423

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Flight Compart
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COCKPIT WINDOW R3 LOCATED BEHIND FIRST OFFICER DELAMINATED AND THEN CRACKED
